I started process of switching from Cymbalta to Remeron on March 25, and took my last dose of Cymbalta a few days ago. Other than a few days of extreme irritability, things have been going surprisingly smoothly. Except that I can't sleep. Not really. I'm rapid-cycling between moments of being awake and instantly dreaming as soon as I close my eyes. The waking moments seem precipitated by startling effects in the dream state, that usually have nothing to do with the content of the dream itself. The worst of these is the sudden sensation of being physically attacked by an evil presence. It seems to take me a little bit longer to wake up during these instances. Or at least that's how I perceive it.
How much of this is potentially the residual Cymbalta withdrawal effects, and how much of this is the "strange or unusual dreams" listed as a possible side effect of the Remeron?
And more importantly, how long can I expect this to last? If you experienced disturbed dreams while on Remeron, how long did it last for you, and did it turn out to be a deal breaker?
I've been wanting to get cats for a long time. However, I am highly allergic (moreso to long hair cats than short hair probably), but I'll most likely need to take Allergy meds everyday, long term.
Does anyone know the contraindications or interactions with psych meds? I don't want to become sedated/groggy. Also, I have Dry eye syndrome, I'm afraid anti-histamines will make it much worse. And Alzheimer's runs in my family, I read somewhere that allergy meds might increase dementia and glaucoma risks? Any insight? @mikl_pls
I've taken Claritin, Allegra and Zyrtec occasionally, not sure which are the safest? I also wonder how safe it is to be using immune-suppressing meds longterm, (like will my allergies or sensitivity increase, or be triggered by other things, if I stop)?
I'm currently on a cocktail of Seroquel XR at 600 mg and Lamictal at 150 mg. My Seroquel dose got this high because of a mixed episode, so as of now, thats likely where I'll stay for a while to keep things stable. I was at 400 mg which not only lacked the sedation of lower doses, but also came with a lessened appetite. But that all came back when I bumped up to 600 mg.
I've put on 10-ish pounds or so in a month, and I'm not thrilled. I asked my doctor for a Metformin Rx to help with the metabolic side effects. She was hesitant, but agreed I may need something and actually leaned more towards Topamax instead. She wants me to try 1 more month of dieting and exercise to see if I can manage without adding another med.
Now I'm leaning towards Topamax, since maybe it could have mood stabilizing properties to it, in addition to curbing appetite and helping me lose weight. I'm not overweight by any means, but I'm definitely hyper-vigilant about my body and tend to...obsess.
Has anyone taken Topamax and found that it (1) helped with appetite or weight control and (2) had positive effects on their illness?
I was prescribed Vraylar as a mood stabilizer for MDD, which I have been diagnosed with for 20 years, along with ADHD and social anxiety. Until I Vraylar gave me an acute manic episode for over a year, which I hid from my doctor because it was so much better than being depressed. But then I came clean and we realized I actually had hypomanic episodes about 2ce a year, but didn’t realize it, I just thought I had some energy. Anyway, I was wondering if anyone else has had this reaction to Vraylar?